# SDR RAIA2019100118016

- Difficulty date: September 18, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD AFT NUTPLATE Z ANGLE HAVE CORROSION.  R&R PAX DOOR THRESHOLD AFT Z ANGLE.
